# SDR SIMA20170815003

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 32,450 hours, 28,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY LIGHT INOP. R&R LT OVERWING LIGHT IAW AMM 33-50-10 AND REMOVED AND REPLACED NR 4 BATTERY AND CHARGER ASSEMBLY IAW AMM 33-50-04 OPS CHECK GOOD.
